# SDR IPXA2020040353845

- Difficulty date: March 27, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 62,169 hours, 21,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 114T410746
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CRACK DAMAGE WAS FOUND ON LOWER CHORD(P/N:114T4107-46)OF #9 SLAT NEAR OSS 630.95.REPAIR I.A.W.BOEING SRID:4-4780340517 AND UPS EO B767-5750-76048-A.
